OAW

A Multiplicative Model of Optimal CEO Incentives in Market Equilibrium

Edmans, Alex, Gabaix, Xavier and Landier, Augustin (2009) A Multiplicative Model of Optimal CEO Incentives in Market Equilibrium. Review of Financial Studies, 22 (12). pp. 4881-4917.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/21145
Item Type: Article
Language: English
Date: December 2009
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:59
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:21145
URI: http://publications.ut-capitole.fr/id/eprint/3154

Actions (login required)

View Item View Item